| Model Number |
500001002000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 drawer 1 was failed.The customer stated that the malfunction occurred when a user tried to issue medication to the patient and caused a delay to patient care.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 22-jul-2011 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the drawer 1 was failed.A field service engineer (fse) investigated a failed drawer that would not recover and observed repeated clicking without opening.Identified a broken u-ring as the cause, replaced the damaged component, and restored normal drawer operation.Verified drawer functionality after the repair and confirmed the issue was resolved.The system functioned as intended after the field service engineer repaired the device.